# SDR 07FDEA01025

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER AT STA 392- 408, STR 14L, DOES NOT COMPLY WITH  FAA APPROVED DATA.  REMOVED REPAIR, FAB`D NEW FILLER DOUBLER MAT 2024-T3, 0.080, BATCH 1228717, IAW SRM 53-30-3.  INSTALLED REPAIR FILLER DOUBLER IAW SRM 53-30-3.
